# SDR AALA20110731SJU01

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 54,308 hours, 18,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WITH POWER OFF FROM SEATS 16D TO 26D.  REPLACED BATTERY AND CHARGER AT POSITION M10953.  OPS CHECK NORMAL.
